Vol. 9, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups

Huichi Huang

Vol. 9 (2016), No. 4, 893–906
Abstract

We prove a mean ergodic theorem for amenable discrete quantum groups. As an application, we prove a Wiener-type theorem for continuous measures on compact metrizable groups.

Keywords
mean ergodic theorem, coamenable compact quantum group, amenable discrete quantum group, continuous measure
Mathematical Subject Classification 2010
Primary: 37A30, 43A05, 46L65
Milestones
Received: 10 November 2015
Revised: 3 February 2016
Accepted: 11 March 2016
Published: 3 July 2016
Authors
Huichi Huang
College of Mathematics and Statistics
Chongqing University
Chongqing
401331
China